# SDR 9EKA20150125001

- Difficulty date: January 25, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N16973
- Make and model: Bell 212
- Aircraft serial: 30882
- Aircraft time: 17,506 hours, 62,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 212030163285
- Condition: Cracked
- Location: Fuselage
- Part time: 17,506 hours, 62,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN THE AFT FUSELAGE TAIL SERVO ACCESS AREA AROUND STATION 238.29, BL 14.29 & WL 56.97.  CRACK IS APPROX 5/8 INCHES LONG.
